# SDR DALA2022110707197

- Difficulty date: November 4, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 89,273 hours, 35,728 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 685 ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHTS DOOR 2L GIRT BAR ENGAGE LIGHT INOP. CORRECTIVE ACTION: REMOVED DEBRIS FROM 2L DOOR GIRT BAR ENGAGING MECHANISM & PERF SUCCESSFUL OPERATING TEST AS PER B757 AMM 25-66. (2482588)
